# SDR DXTA2008101303302

- Difficulty date: October 12, 2008
- Submitted: October 13, 2008
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 454 hours, 406 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

RIGHT ENG FIRE LIGHT ILLUMINATED IN FLIGHT DISCHARGED FIRST BOTTLE, LIGHT EXTINGUISHED.  LIGHT RE-ILLUMINATED AND WOULD NOT EXTINGUISH AFTER SECOND BOTTLE DISCHARGED.
